Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Gibbs' phenomenon for Hausdorff means


Author: Otto Szász
Journal: Trans. Amer. Math. Soc. 69 (1950), 440-456
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1950-0038464-0
MathSciNet review: 0038464
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0038464-0
Article copyright: © Copyright 1950 American Mathematical Society